# SDR CA020607003

- Difficulty date: June 5, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- Propeller: Rotol R4304*
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Buss Tie
- Part number: 697070212
- Condition: Burned
- Location: Propeller
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) IN APPROCH PILOT NOTICE THAT LT PROP RPM CHANGED FROM 850 TO 1070 RPM STEADY (OVERSPEED GOVERNING )WITH A PEC CAUTION LIGHT AND A POWERPLANT MESSAGE ON ENGINE DISPLAY.  PILOT FEATHER LT PROP IAW PROCEDURE AND COMPLETED AN SAFE APPROCH AND LANDING. ENGINE FAULT CODE 160 RECORDED FROM NR 1 ENGINE ONE BUS BAR FOUND PROTECTION DAMAGED AND CHAFED  ON THE PROP MAGNETIC PICK-UP.  SUSPECT THAT WHEN PILOT APPLIED PROP ANTI-ICE THE PEC RECORDED A FAULTY RPM READ-OUT, CAUSING THE PEC TO GO TO OVERSPEED GOVERNING CONDITION. BUSS BAR REPLACED BETWEEN BLADE NR 2 AND 3 ALL OTHER INSPECTED FOR PROPER CLEARANCE SOME REPOSITIONNATED PROPERLY .FAULT CLEARED ALL SYSTEM FONCTIONNALLY TESTED SERVICEABLE.
